# SDR SWIA200820711

- Difficulty date: December 23, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 13,375 hours, 11,000 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5917 - OVERHEAD EMERGENCY EXIT LIGHT INOP AT ROW 8.  REPAIRED WIRING.
